# SDR ASAA2014090209133

- Difficulty date: September 2, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,532 hours, 7,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310140
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 520, SEAT TRACK IS WORN AT RBL 24.75.  ACFT GROUNDED.  FABRICATED AND INSTALLED SPLICE REPAIR IAW SRM 53-00-52-2R-4.
